@article{MAIS_2019_26_2_a6,
author = {E. A. Timofeev},
title = {Existence of an unbiased consistent entropy estimator for the special {Bernoulli} measure},
journal = {Modelirovanie i analiz informacionnyh sistem},
pages = {267--278},
year = {2019},
volume = {26},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAIS_2019_26_2_a6/}
}
TY - JOUR AU - E. A. Timofeev TI - Existence of an unbiased consistent entropy estimator for the special Bernoulli measure JO - Modelirovanie i analiz informacionnyh sistem PY - 2019 SP - 267 EP - 278 VL - 26 IS - 2 UR - http://geodesic.mathdoc.fr/item/MAIS_2019_26_2_a6/ LA - ru ID - MAIS_2019_26_2_a6 ER -
E. A. Timofeev. Existence of an unbiased consistent entropy estimator for the special Bernoulli measure. Modelirovanie i analiz informacionnyh sistem, Tome 26 (2019) no. 2, pp. 267-278. http://geodesic.mathdoc.fr/item/MAIS_2019_26_2_a6/
[1] Falconer K. J., Fractal geometry : Mathematical Foundation and Applications, John Wiley Sons, NY USA, 1990 | MR
[2] Hutchinson J. E., “Fractals and self-similarity”, Indiana Univ. Math. J., 30 (1981), 713–747 | DOI | MR | Zbl
[3] Mauldin R. D., Williams S. C., “Random Recursive Constructions: Asymptotic Geometric and Topological Properties”, Transactions of the American Mathematical Society, 295:1 (1986), 325–346 | DOI | MR | Zbl
[4] Timofeev E. A., “Selection of a Metric for the Nearest Neighbor Entropy Estimators”, Journal of Mathematical Sciences, 203:6 (2014), 892–906 | DOI | MR | Zbl
[5] Kaltchenko A., Timofeeva N., “Entropy Estimators with Almost Sure Convergence and an $O(n^{-1})$ Variance”, Advances in Mathematics of Communications, 2:1 (2008), 1–13 | DOI | MR | Zbl
[6] Kaltchenko A., Timofeeva N., “Rate of convergence of the nearest neighbor entropy estimator”, AEU – International Journal of Electronics and Communications, 64:1 (2010), 75–79 | DOI
[7] Timofeeva N. E., “Construction of Entropy Estimator with Special Metric and Arbitrary Function”, Modeling and Analysis of Information Systems, 20:6 (2013), 174–178 (in Russ.)
[8] Timofeev E. A., “Bias of a nonparametric entropy estimator for Markov measures”, Journal of Mathematical Sciences, 176:2 (2011), 255–269 | DOI | MR | Zbl
[9] Timofeev E. A., “Statistical Estimation of measure invariants”, St. Petersburg Math. J., 17:3 (2006), 527–551 | DOI | MR | Zbl
[10] Timofeev E. A., “Existence of an unbiased entropy estimator for the special Bernoulli measure”, Modeling and Analysis of Information Systems, 24:5 (2017), 521–536 (in Russ.) | MR